# SDR CA970605007

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc AEIO360A1A
- Propeller: Hartzl BHCA2VF3
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Baffle
- Condition: Worn
- Location: Engine Air
- Part time: 366 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GOVERNOR ROD END BOLT RUBBING AGAINST FORWARD ENGINE BAFFLE CAUSING GROOVE GREATER THAN 50 PERCENT OF THE THICKNESS OF THE BAFFLE.  STATICALLY THE BAFFLE IS OK, BUT IN-FLIGHT UNDER AIR LOADS THE BAFFLE MOVES AGAINST THE BOLT CAUSING RUBBING AGAINST THE BAFFLE.  BAFFLE SECURED.
